Skip to main content

Discrete Moving Frames and Discrete Integrable Systems

Mansfield, Elizabeth L., Marí Beffa, Gloria, Wang, Jing Ping (2013) Discrete Moving Frames and Discrete Integrable Systems. Foundations of Computational Mathematics, 13 (4). pp. 545-582. ISSN 1615-3375. (doi:10.1007/s10208-013-9153-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:37798)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s10208-013-9153-0
Item Type: Article
DOI/Identification number: 10.1007/s10208-013-9153-0
Subjects: Q Science
Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Elizabeth Mansfield
Date Deposited: 14 Jan 2014 13:19 UTC
Last Modified: 06 Feb 2020 04:08 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/37798 (The current URI for this page, for reference purposes)
Mansfield, Elizabeth L.: https://orcid.org/0000-0002-6778-2241
Wang, Jing Ping: https://orcid.org/0000-0002-6874-5629
  • Depositors only (login required):